American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Raymond Y. T. Wong. A note on stable homeomorphisms of infinite-dimensional manifolds . Proc. Amer. Math. Soc. 28 (1971) 271-272. MR 0271996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. W. Curtis and R. A. McCoy. Stable homeomorphisms on infinite-dimensional normed linear spaces. . Proc. Amer. Math. Soc. 28 (1971) 496-500. MR 0283831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Albert L. Crawford and John Jobe. A characterization of hereditarily indecomposable continua . Proc. Amer. Math. Soc. 27 (1971) 205-208. MR 0283830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David G. Ebin. Completeness of Hamiltonian vector fields . Proc. Amer. Math. Soc. 26 (1970) 632-634. MR 0278340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. D. Anderson and John D. McCharen. On extending homeomorphisms to Fr\'echet manifolds . Proc. Amer. Math. Soc. 25 (1970) 283-289. MR 0258064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. A. McCoy. Annulus conjecture and stability of homeomorphisms in infinite-dimensional normed linear spaces . Proc. Amer. Math. Soc. 24 (1970) 272-277. MR 0256419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William H. Cutler. Negligible subsets of infinite-dimensional Fr\'echet manifolds . Proc. Amer. Math. Soc. 23 (1969) 668-675. MR 0248883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Bonic. A note on Sard's theorem in Banach spaces . Proc. Amer. Math. Soc. 17 (1966) 1218. MR 0198493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ivan Kupka. Counterexample to the Morse-Sard theorem in the case of infinite-dimensional manifolds . Proc. Amer. Math. Soc. 16 (1965) 954-957. MR 0182024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nathaniel Grossman. Hilbert manifolds without epiconjugate points . Proc. Amer. Math. Soc. 16 (1965) 1365-1371. MR 0188943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. Guggenheimer. A simple proof of Frobenius's integration theorem . Proc. Amer. Math. Soc. 13 (1962) 24-28. MR 0137005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Victor Klee. A question of Kat\v etov concerning the Hilbert parallelotope . Proc. Amer. Math. Soc. 12 (1961) 900-903. MR 0149240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1